# SDR HALA96191

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46707
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

HNL - FLT 11 - RIGHT MLG RED WARNING LIGHT CAME ON AFTER TAKEOFF AND REMAINED ON FOR MOST OF CLIMB-OUT.  LIGHT THEN WENT OUT.  THE GEAR AND DOOR WERE VISUALLY CHECKED AND FOUND TO BE UP.  REMOVED AND REPLACED THE RIGHT MLG UPLOCK PROXIMITY SENSOR.  THE GEAR SWING CHECKED OK.  THE A/C WAS RELEASED FOR SERVICE  (M)
